# SDR HEEA968417

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161A
- Make and model: Bell 206L-3
- Aircraft serial: 51611
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Inop
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER INOPERATIVE.  INTERGRATION LIGHT WILL COME ON BUT IT IS NOT SENDING OUT SIGNAL. FOUND POWER OUT LOW, ADJUSTED V101.  NO HELP.  REPLACED V101.  REPAIRED.  ALSO REPLACED BAD PHOTOCELL V301.  REPAIRED.  PLACED IT IN FREEZER, HEATED AND VIBRATED.  BENCH CHECK GOOD.
